Notre Dame Journal of Formal Logic

Rado's theorem and solvability of systems of equations.

Alexander Abian

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 14, Number 2 (1973), 145-150.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093890889

Digital Object Identifier
doi:10.1305/ndjfl/1093890889

Mathematical Reviews number (MathSciNet)
MR0327524

Zentralblatt MATH identifier
0205.30101

Subjects
Primary: 05A05: Permutations, words, matrices
Secondary: 04A20

Citation

Abian, Alexander. Rado's theorem and solvability of systems of equations. Notre Dame J. Formal Logic 14 (1973), no. 2, 145--150. doi:10.1305/ndjfl/1093890889. https://projecteuclid.org/euclid.ndjfl/1093890889


Export citation